# SDR AALA20100616TUL10

- Difficulty date: June 5, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 59,770 hours, 20,445 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF AFT GALLEY FLOOR PLATE AT STA 1680, LEFT BUTTLINE 30 TO LEFT BUTTLINE 33. REMOVED AND REPLACED DOUBLER AT STA 1680 LEFT BUTTLINE 30 TO33, PER SRM 53-60-51.
